# SDR ASAA2018041524267

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 9,225 hours, 3,025 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK REGULATOR FAULTED.  ACFT GROUNDED.  RESET THE A/C PACK TEMP CONTROL SYSTEM IAW AMM 21-61-00. OPS CHECKED GOOD.  NO FAULTS.
